# SDR ANCF20191217501

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N280AV
- Make and model: Airbus A330-243
- Aircraft serial: 1400
- Engine: Rroyce RB211TRENT77
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DEC 15. RH ENG VIB - DURING CLIMB THROUGHT FL 320 ECAM ADV N1 ENG VIBRATION AT 5.2 UNITS // CORRECTIVE ACTIONS: DEC 16. IN ACCORDANCE WITH AMM 71-00-00-700-848 LP COMPRESSOR ROTOR TRIM BALANCE WAS PERFORMED ON RH ENGINE ,5 TRIM BALANCE BOLTS WERE INSTALLED AT 102° IN ACCORDANCE WITH AMM 71-00-00-700-838 ENGINE VIBRATION SURVEY WAS PERFORMED. THE MAX VIBRATION SHOW WAS 1.0 OF N1 // APPROVAL FOR RETURN TO SERVICE UNDER CRSMU1Z335K CERTIFICATE
